# SDR AWXA200600831

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CRACK ON SUPPORT ANGLE LOCATED AT THE TRAILING EDGE BETWEEN RIB 23 AND RIB 24 OF THE LEFT WING.  MAINTENANCE REMOVED AND REPLACED THE BEAM ASSEMBLY ON THE TRAILING EDGE OF THE LT WING RIB 23 TO RIB 24 IAW AIRBUS 320 SRM 51-72-11.
